File(s) not publicly available

Impulsive synchronization of two nonidentical chaotic systems with time-varying delay

journal contribution
posted on 06.12.2017, 00:00 by Wangli HeWangli He, F Qian, J Cao, Qing-Long HanQing-Long Han
This Letter investigates synchronization of two nonidentical Lur’e systems with time-varying delay and parameter mismatches via impulsive control. Based on the theory of impulsive functional differential equations, sufficient conditions for impulsive synchronization with a bound on the synchronization error are derived. An illustrative example is provided to validate the proposed method.

Funding

Category 1 - Australian Competitive Grants (this includes ARC, NHMRC)

History

Volume

375

Issue

3

Start Page

498

End Page

504

Number of Pages

7

ISSN

0375-9601

Location

Netherlands

Publisher

Elsevier

Language

en-aus

Peer Reviewed

Yes

Open Access

No

External Author Affiliations

Centre for Intelligent and Networked Systems (CINS); Dong nan da xue; Faculty of Arts, Business, Informatics and Education; Hua dong li gong da xue; Institute for Resource Industries and Sustainability (IRIS);

Era Eligible

Yes

Journal

Physics letters A.